For 24 years until out of nowhere she became very depressed and the Dr's have tried other medications including other MAO inhibitors, but nothing else seemed to do the trick. Eventually she was off of Parnate then returned to it and started to see benefits from it once again. About 5 years ago Parnate "pooped out" again, leaving her with Cymbalta to help control the depression. Cymbalta did a FAIR job but not anywhere near what it did for Parnate over the past 5 years it has been a cycle of coming off of Parnate for a while then returning to it. This time however, it was making her blood pressure sink like a rock and she could barely stand up. She was once again taken off of it and she is now hospitalized with Cymbalta and Latuda, which do not seem to be helping her cause at all, she is very very nervous and anxious and it is very hard for her to sit still. She was taking about 40MG per day which may have been responsible for the drop in her blood pressure. Right now she has been hospitalized since early November and I am thinking of asking her to be put back on Parnate, even a smaller dose so that she can have SOME relief. Has any ever experienced this type of issue and if so how were you able to get past it? Right now she is at a point where she is saying she can't do things, but she is able to do them. It is as if her body is on "Auto Pilot." I am very bewildered and scared to death that she will not recover. If you have heard about of have experienced anything similar to this please reply to my question. I will be most grateful.
Thank you in advance.
-B